Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A topological characterization of real algebraic varieties


Authors: Selman Akbulut and Henry C. King
Journal: Bull. Amer. Math. Soc. 2 (1980), 171-173
MSC (1970): Primary 57C05, 14A10, 14E15
DOI: https://doi.org/10.1090/S0273-0979-1980-14708-4
MathSciNet review: 551756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AK1] S. Akbulut and H. C. King, Real algebraic variety structures on P.L. manifolds. Bull. Amer. Math. Soc. 83 (1977), 281-282. MR 440560
  • [AK2] S. Akbulut and H. C. King, The topology of real algebraic sets with isolated singularities, Ann. of Math, (to appear). MR 728579
  • [AK3] S. Akbulut and H. C. King, Real algebraic structures on topological spaces (to appear). MR 623536
  • [AT] S. Akbulut and L. Taylor, A topological resolution theorem, Bull. Amer. Math. Soc. N. S. 2 (1980), 174-176. MR 551757
  • [H] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann of Math. 79 (1964), 109-326. MR 199184

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C05, 14A10, 14E15

Retrieve articles in all journals with MSC (1970): 57C05, 14A10, 14E15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14708-4

American Mathematical Society